MAUDE Adverse Event Report: DePuy Ireland - 9616671 ATTUNE; Attune Instruments : Handles

DePuy Ireland - 9616671 ATTUNE; Attune Instruments : Handles
Catalog Number 254401017
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unspecified surgical procedure it was observed that the spring/trigger of the impaction handle mechanism sheared off as it was being used to impact the femur during cementing.It was reported that there was no delay in the procedure due to the event.It was reported that there was no injury to the patient.No additional information was provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11: additional manufacturer narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: according to the information provided, it was reported that lot/batch/exp: unknown modules: na.Since the complaint device was discarded, we cannot determine a root cause for the reported failure.If the device or additional information is received in the future, we will reopen the complaint and perform the investigation as appropriate.It has been determined that no corrective or preventive actions are proposed.There is no indication that a design or manufacturing issue caused the reported condition.As part of depuy synthes quality processes, all devices are manufactured, inspected, and released in accordance with approved specifications.Additional monitoring for potential safety signals is conducted through complaint trend analysis as part of post-market safety surveillance activities.Device history lot: the device lot number is unknown, therefore a¿device history review could not be performed.¿ if the lot/serial number becomes available, the record will be re-assessed.

Brand Name
ATTUNE
Common Device Name
Attune Instruments : Handles
Manufacturer (Section D)
DePuy Ireland - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50852441
Report Number1818910-2026-16341
Device Sequence Number9923355
Product Code HWA
UDI-Device Identifier10603295423324
UDI-Public10603295423324
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254401017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/07/2026
Supplement Date Received by Manufacturer09/28/2026
Initial Report FDA Received Date09/22/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown